Alert archive / Puerto Rico / Special Marine Warnings in 2016
Special Marine Warning 21, NWS JSJ
NWS JSJ issued this special marine warning at May 8, 2016, 2:54 AM CDT. It was in force for 66 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 8, 2016, 2:54 AM CDT (07:54 UTC)
- Expired
- May 8, 2016, 4:00 AM CDT
- In force
- 66 min
- Issued by
- NWS JSJ
- Area
- Storm-based polygon
- Hail
- 0.0 in
The radar
The San Juan radar (TJUA), 175 km from the middle of the area, began a volume at 07:56 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The text
As transmitted.
667
WHCA52 TJSJ 080754
SMWSJU
AMZ710-712-741-742-080900-
/O.NEW.TJSJ.MA.W.0021.160508T0754Z-160508T0900Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SPECIAL MARINE WARNING
NATIONAL WEATHER SERVICE SAN JUAN PR
354 AM AST SUN MAY 8 2016
THE NATIONAL WEATHER SERVICE IN SAN JUAN HAS ISSUED A
* SPECIAL MARINE WARNING FOR...
ATLANTIC WATERS OF PUERTO RICO AND USVI FROM 10 NM TO 19.5N...
COASTAL WATERS OF NORTHWESTERN PUERTO RICO OUT 10 NM...
COASTAL WATERS OF NORTHERN PUERTO RICO OUT 10 NM...
MONA PASSAGE SOUTHWARD TO 17N...
* UNTIL 500 AM AST
* AT 352 AM AST...A LINE OF STRONG THUNDERSTORMS ASSOCIATED WITH A
FRONTAL BOUNDARY MOVING OVER THE LOCAL ATLANTIC WATERS AND MONA
PASSAGE IS PRODUCING TORRENTIAL RAINFALL...EXCESSIVE
LIGHTNING...AND WIND GUSTS OF 30 TO 40 KNOTS. THESE THUNDERSTORMS
ARE CAPABLE OF PRODUCING WATERSPOUTS.
HAZARD...WATERSPOUTS AND WIND GUSTS TO 40 KNOTS.
SOURCE...RADAR INDICATED.
IMPACT...WATERSPOUTS CAN EASILY OVERTURN BOATS AND CREATE LOCALLY
HAZARDOUS SEAS. SMALL CRAFT COULD BE DAMAGED IN BRIEFLY
HIGHER WINDS AND SUDDENLY HIGHER WAVES.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
MOVE TO SAFE HARBOR IMMEDIATELY AS GUSTY WINDS AND HIGH WAVES ARE
EXPECTED.
FREQUENT LIGHTNING IS OCCURRING WITH THIS STORM. IF CAUGHT ON THE
OPEN WATER STAY BELOW DECK IF POSSIBLE...KEEP AWAY FROM UNGROUNDED
METAL OBJECTS.
&&
LAT...LON 1802 6800 1811 6797 1906 6750 1893 6717
1785 6746 1786 6800
TIME...MOT...LOC 0752Z 240DEG 0KT 1842 6725
WATERSPOUT...POSSIBLE
HAIL...0.00IN
WIND...40KTS
$$
ACPWhat forecasters said that day
The local office's own words before this special marine warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS JSJ wrote its last area forecast discussion before this special marine warning went out at May 7, 8:09 PM CDT, 6 hours 45 minutes earlier.
Area forecast discussion, May 7, 8:09 PM CDT, 6 hours 45 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE SAN JUAN PR 909 PM AST SAT MAY 7 2016 .UPDATE...BROAD POLAR TROUGH OVER THE WESTERN ATLANTIC IS PRESSING AGAINST THE STRONG HIGH PRESSURE OVER THE CENTRAL ATLANTIC. THE TROUGH IS SUSTAINING A FRONTAL BOUNDARY LOCATED OVER DOMINICAN REPUBLIC. THIS BOUNDARY WILL REACH THE MONA PASSAGE NEAR MIDNIGHT AND ITS FORECAST TO STALL OVER NNW OF PR ON SUNDAY MORNING. STRONG LOW LEVEL CONVERGENCE ASSOCIATED WITH THE PRE-FRONTAL TROUGH/SHEARLINE WILL SUPPORT NUMEROUS THUNDERSTORMS ACROSS THE MONA PASSAGE AND THE ATLANTIC WATERS NORTH OF PR. AT THIS TIME...OPERATIONAL MODELS DISAGREE IN THE IMPACTS ASSOCIATED WITH THIS BOUNDARY OVER PR. MOISTURE AND INSTABILITY WILL BE HIGH ON SUNDAY...HOWEVER THE LIMITING FACTOR WILL BE THE CLOUD COVER. IF CLOUDY SKIES PERSIST ON MOTHERS DAY...THIS WILL LIKELY RESULT IN SCATTERED SHOWERS OF LIGHT TO MODERATE INTENSITY. AT THIS TIME...WE HAVE MODERATE CONFIDENCE IN THIS FORECAST. && .AVIATION...MAINLY VFR CONDITIONS EXPECTED TO PREVAIL ACROSS MOST TAF SITES THROUGH THE OVERNIGHT HOURS. HOWEVER...SHRA IS EXPECTED TO INCREASE ACROSS THE MONA PASSAGE AND ATLANTIC WATERS IMPACTING MAINLY THE FLYING AREA OF JBQ/JMZ. BKN/OVC ABV FL100 WILL INCREASE ON SUNDAY. LOW LEVEL WINDS WILL BE MAINLY SOUTHEAST AT AROUND 10 KNOTS OVERNIGHT. && .MARINE...NO MAJOR CHANGES EXPECTED OVER THE NEXT SEVERAL DAYS AS SEAS WILL CONTINUE AROUND 3-5 FEET ACROSS THE LOCAL WATERS. NO SMALL CRAFT ADVISORIES ARE ANTICIPATED DURING THE FORECAST PERIOD. && .PREV DISCUSSION... /ISSUED / SYNOPSIS...A RIDGE WILL MOVE FROM OVER PUERTO RICO THIS AFTERNOON TO THE ANEGADA PASSAGE ON SUNDAY. A TROUGH EXTENDING SOUTH OVER CUBA WILL MOVE TO HAITI AND FORM A WEAK CUT-OFF LOW IN THE CARIBBEAN SOUTH OF THE WINDWARD PASSAGE BY TUESDAY FORCING MODERATE SOUTHWEST FLOW OVER THE LOCAL AREA. FLOW BECOMES MORE ZONAL BY THE END OF THE WEEK AS HIGH PRESSURE FILLS IN OVER THE CARIBBEAN. AT MID LEVELS...HIGH PRESSURE WILL CONTINUE INTO MID-WEEK OVER THE CENTRAL ATLANTIC. A TROUGH EXTENDS SOUTH OVER CUBA INTO THE CARIBBEAN. THIS TROUGH WILL RECEDE TO THE NORTHEAST LEAVING A WEAK RESIDUAL LOW PRESSURE OVER THE CENTRAL CARIBBEAN. MID LEVEL MOISTURE WILL INCREASE TONIGHT AND CONTINUE MOIST WITH A SHORT BREAK ON TUESDAY. AT LOWER LEVELS...HIGH PRESSURE OVER THE CENTRAL ATLANTIC IS IMPEDING THE PROGRESS OF A FRONTAL BOUNDARY THAT EXTENDS SOUTH SOUTHWEST OVER HISPANIOLA. THAT BOUNDARY WILL DRIFT TOWARD PUERTO RICO TONIGHT THROUGH SUNDAY WITH GOOD MOISTURE...BUT IS NOT EXPECTED TO CROSS THE ISLAND. MOISTURE EXTENDING SOUTHWEST INTO THE LEEWARD ISLANDS SUNDAY NIGHT WILL CROSS WEST OVER THE LOCAL AREA MONDAY. HIGH PRESSURE WILL WEAKEN OVER THE ATLANTIC EVEN AS HIGH PRESSURE MOVES OUT OF THE SOUTHEAST UNITED STATES INTO THE WESTERN ATLANTIC EARLY NEXT WEEK. THAT HIGH WILL MOVE INTO THE EASTERN ATLANTIC BY NEXT WEEKEND ALLOWING GRADIENTS TO WEAKEN AND WINDS TO RETURN TO THE SOUTHEAST. DISCUSSION...A FEW SHOWERS HAVE DEVELOPED OVER SOUTHWEST CENTRAL PUERTO RICO AND A FEW MORE ARE EXPECTED AS WINDS REMAIN NEARLY SOUTH SOUTHEAST AT THE SURFACE. MOISTURE AND SHOWERS WILL GRADUALLY INCREASE FROM THE NORTHWEST UNTIL MIDDAY TOMORROW WHEN SHOWERS DEVELOP OVER THE INTERIOR OF PUERTO RICO AND DRIFT NORTH NORTHWEST. MOISTURE INCREASES OVERNIGHT SUNDAY NIGHT AND SOME SHOWERS WILL CONTINUE...THOUGH MAINLY OVER THE LOCAL WATERS. THEN ON MONDAY ANOTHER ROUND OF SHOWERS AND THUNDERSTORMS IS EXPECTED AS UPPER LEVEL DYNAMICS CONTINUE TO BE FAVORABLE OVER THE AREA SUNDAY...MONDAY AND TUESDAY. MOISTURE PEAKS ON SUNDAY...REACHES A MINIMUM ON WEDNESDAY...BUT NOT DRIER THAN TODAY...AND THEN INCREASES AGAIN THURSDAY AND OVER THE WEEKEND. THE RISK OF URBAN AND SMALL STREAM FLOODING APPEARS TO HAVE DIMINISHED A LITTLE...BUT GOOD POTENTIAL STILL EXISTS FOR MONDAY AND LATER THIS WEEK. AVIATION...MAINLY VFR CONDITIONS ARE EXPECTED TO PREVAIL ACROSS MOST TAF SITES THROUGH THE OVERNIGHT HOURS. HOWEVER...SHRA ARE EXPECTED TO INCREASE ACROSS THE MONA PASSAGE AND ATLANTIC WATERS IMPACTING MAINLY THE FLYING AREA OF JBQ/JMZ. BKN/OVC ABV FL100 WILL INCREASE ON SUNDAY. SURFACE WINDS WILL BE MAINLY SOUTHEAST AT AROUND 10 KNOTS OVERNIGHT...BUT LOW LEVEL WINDS MAY REACH UP TO 30 KNOTS ABOVE FL010. MARINE...SEAS WILL INCREASE SOME DUE TO WINDS...BUT ARE NOT EXPECTED TO REACH SMALL CRAFT ADVISORY CONDITIONS OVER A SIGNIFICANT AREA ANY TIME TONIGHT OR NEXT WEEK. && .PRELIMINARY POINT TEMPS/POPS... SJU 77 89 76 87 / 20 40 50 50 STT 79 86 77 85 / 20 30 60 60 && .SJU WATCHES/WARNINGS/ADVISORIES... PR...NONE. VI...NONE. AM...NONE. && 27/11
Hazardous weather outlook, May 7, 4:22 AM CDT, 22 hours 32 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SAN JUAN PR 522 AM AST SAT MAY 7 2016 AMZ710>745-PRZ001>013-080930- SAN JUAN AND VICINITY-NORTHEAST-SOUTHEAST-EASTERN INTERIOR- NORTH CENTRAL-CENTRAL INTERIOR-PONCE AND VICINITY-NORTHWEST- WESTERN INTERIOR-MAYAGUEZ AND VICINITY-SOUTHWEST-CULEBRA-VIEQUES- THE NEARSHORE AND OFF SHORE ATLANTIC AND CARIBBEAN COASTAL WATERS- 522 AM AST SAT MAY 7 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PUERTO RICO AND THE ADJACENT ATLANTIC COASTAL WATERS. .DAY ONE...TODAY AND TONIGHT .WAVES...CHOPPY/ROUGH SEAS UP TO 5 FEET ARE EXPECTED ACROSS THE LOCAL WATERS. .RIP CURRENTS...THERE IS A MODERATE RISK OF RIP CURRENTS FOR MOST OF THE COASTLINES OF PUERTO RICO. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY LOCALIZED URBAN AND SMALL STREAM FLOODING IS EXPECTED IN PUERTO RICO NORTH OF THE CORDILLERA CENTRAL IN THE AFTERNOONS AS A SOMEWHAT WETTER PATTERN IS EXPECTED BY LATE SUNDAY AND MONDAY. THE MODERATE RISK OF RIP CURRENTS WILL LIKELY CONTINUE DURING THE NEXT FEW DAYS. .SPOTTER INFORMATION STATEMENT... WIDESPREAD SPOTTER ACTIVATION IS NOT ANTICIPATED, HOWEVER INDIVIDUAL SPOTTER ARE ENCOURAGED TO REPORT FLOODING...WATERSPOUTS AND RIP CURRENTS TO THE NATIONAL WEATHER SERVICE IN SAN JUAN. AMZ715-725-VIZ001-002-080930- ST. THOMAS ST. JOHN ADJACENT ISLANDS-ST CROIX- NEARSHORE ATLANTIC AND ADJACENT CARIBBEAN COASTAL WATERS- 522 AM AST SAT MAY 7 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE U.S. VIRGIN ISLANDS AND THE ADJACENT COASTAL WATERS. .DAY ONE...TODAY AND TONIGHT .WAVES...CHOPPY/ROUGH SEAS UP TO 5 FEET ARE EXPECTED ACROSS THE LOCAL WATERS. .RIP CURRENTS...THERE IS A MODERATE RISK OF RIP CURRENTS FOR THE NORTHERN COASTLINE OF SAINT CROIX. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY URBAN AND GUT FLOODING ARE POSSIBLE ACROSS THE ISLANDS AS A SOMEWHAT WETTER PATTERN IS EXPECTED BY LATE SUNDAY AND MONDAY. THE MODERATE RISK OF RIP CURRENTS WILL LIKELY CONTINUE DURING THE NEXT FEW DAYS. .SPOTTER INFORMATION STATEMENT... WIDESPREAD SPOTTER ACTIVATION IS NOT ANTICIPATED, HOWEVER INDIVIDUAL SPOTTER ARE ENCOURAGED TO REPORT FLOODING...WATERSPOUTS AND RIP CURRENTS TO THE NATIONAL WEATHER SERVICE IN SAN JUAN.
In the hours before
Special weather statement, May 8, 2:13 AM CDT, 41 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SAN JUAN PR
313 AM AST SUN MAY 8 2016
PRZ008>010-080915-
NORTHWEST-MAYAGUEZ AND VICINITY-WESTERN INTERIOR-
313 AM AST SUN MAY 8 2016
...A CLUSTER OF STRONG THUNDERSTORMS WILL AFFECT CAMUY...ISABELA...
QUEBRADILLAS...SAN SEBASTIAN...ANASCO...RINCON...AGUADA...
AGUADILLA...LARES...MAYAGUEZ AND MOCA MUNICIPALITIES...
AT 311 AM AST...A CLUSTER OF STRONG THUNDERSTORMS WAS MOVING ACROSS
THESE MUNICIPALITIES. EXCESSIVE LIGHTNING...STRONG GUSTY WINDS UP TO
40 MPH AND TORRENTIAL RAINFALL CAN BE EXPECTED WITH THIS ACTIVITY.
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY CAUSE
LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
LAT...LON 1850 6700 1849 6698 1848 6692 1849 6687
1849 6684 1832 6690 1829 6707 1826 6718
1829 6720 1830 6724 1835 6726 1837 6726
1839 6719 1842 6716 1848 6717 1851 6714
TIME...MOT...LOC 0711Z 240DEG 0KT 1838 6717
CASTROSpecial weather statement, May 8, 2:29 AM CDT, 25 minutes before
COMUNICADO ESPECIAL SOBRE LAS CONDICIONES DEL TIEMPO SERVICIO NACIONAL DE METEOROLOGIA SAN JUAN PR 313 AM AST DOMINGO 8 DE MAYO DE 2016 PRZ008>010-080915- NOROESTE-MAYAGUEZ Y VECINDAD-OESTE INTERIOR- 313 AM AST DOMINGO 8 DE MAYO DE 2016 ...UNA AREA DE TRONADAS FUERTES AFECTARAN LOS MUNCIPIOS DE CAMUY...ISABELA...QUEBRADILLAS...SAN SEBASTIAN...ANASCO...RINCON...AGUADA...AGUADILLA...LARES...MAYAGUEZ Y MOCA. A LAS 311 AM AST...UNA AREA DE TRONADAS FUERTES SE ESTABA MOVIENDO A TRAVES DE ESTOS MUNICIPIOS. RELAMPAGOS EXCESIVOS...RAFAGAS DE VIENTOS FUERTES DE HASTA 40 MPH Y LLUVIA TORRENCIAL SE PODRAN ESPERAR CON ESTA ACTIVIDAD. LLUVIAS TORRENCIALES ESTAN OCURRIENDO COMO PARTE DE ESTA ACTIVIDAD Y PODRAN CAUSAR INDUNDACIONES LOCALIZADAS. NO INTENTE CONDUCIR SU VEHICULO A TRAVES DE CARRETERAS INUNDADAS. RELAMPAGOS FRECUENTES ESTAN OCURRIENDO COMO PARTE DE ESTA ACTIVIDAD. RELAMPAGOS PUEDEN CAER 10 MILLAS DE UNA TRONADA. REFUGIESE DENTRO DE UN EDIFICIO O VEHICULO. CASTRO/GL
Special weather statement, May 8, 2:36 AM CDT, 18 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SAN JUAN PR
336 AM AST SUN MAY 8 2016
PRZ009>011-080830-
SOUTHWEST-MAYAGUEZ AND VICINITY-WESTERN INTERIOR-
336 AM AST SUN MAY 8 2016
...AN AREA OF STRONG THUNDERSTORMS WILL AFFECT SAN GERMAN...LAJAS...
MARICAO...LAS MARIAS...CABO ROJO...AND HORMIGUEROS MUNICIPALITES...
AT 333 AM AST...A CLUSTER OF STRONG THUNDERSTORMS WAS MOVING ACROSS
THESE MUNICIPALITIES. EXCESSIVE LIGHTNING...STRONG GUSTY WINDS UP TO
40 MPH AND TORRENTIAL RAINFALL CAN BE EXPECTED WITH THIS ACTIVITY.
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY
CAUSE LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A
SAFESHELTER INSIDE A BUILDING OR VEHICLE.
LAT...LON 1793 6719 1795 6719 1795 6721 1799 6721
1801 6717 1803 6718 1804 6721 1807 6718
1809 6720 1811 6718 1817 6718 1820 6715
1822 6716 1821 6697 1797 6704 1797 6707
1795 6710 1797 6718 1796 6719 1793 6718
TIME...MOT...LOC 0735Z 000DEG 0KT 1842 6725
ACPSpecial weather statement, May 8, 2:47 AM CDT, 7 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SAN JUAN PR
347 AM AST SUN MAY 8 2016
PRZ005-008-080915-
NORTH CENTRAL-NORTHWEST-
347 AM AST SUN MAY 8 2016
...AN AREA OF STRONG THUNDERSTORMS WILL AFFECT BARCELONETA...ARECIBO
AND HATILLO MUNICIPALITIES...
AT 346 AM AST...A CLUSTER OF STRONG THUNDERSTORMS WAS MOVING ACROSS
THESE MUNICIPALITIES. EXCESSIVE LIGHTNING...STRONG GUSTY WINDS UP TO
40 MPH AND TORRENTIAL RAINFALL CAN BE EXPECTED WITH THIS ACTIVITY.
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY CAUSE
LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
LAT...LON 1848 6658 1842 6658 1840 6676 1848 6677
1847 6674 1848 6672 1847 6670 1848 6670
1849 6668
TIME...MOT...LOC 0746Z 007DEG 10KT 1846 6667
CASTROSpecial weather statement, May 8, 2:48 AM CDT, 6 minutes before
COMUNICADO ESPECIAL SOBRE LAS CONDICIONES DEL TIEMPO SERVICIO NACIONAL DE METEOROLOGIA SAN JUAN PR 336 AM AST DOMINGO 8 DE MAYO DE 2016 PRZ009>011-080830- SUROESTE-MAYAGUEZ Y VECINDAD-OESTE INTERIOR- 336 AM AST DOMINGO 8 DE MAYO DE 2016 ...UNA AREA DE TRONADAS FUERTES AFECTARAN LOS MUNCIPIOS DE SAN GERMAN...LAJAS...MARICAO...LAS MARIAS...CABO ROJO...Y HORMIGUEROS A LAS 333 AM AST...UNA AREA DE TRONADAS FUERTES SE ESTABA MOVIENDO A TRAVES DE ESTOS MUNICIPIOS. RELAMPAGOS EXCESIVOS...RAFAGAS DE VIENTOS FUERTES DE HASTA 40 MPH Y LLUVIA TORRENCIAL SE PODRAN ESPERAR CON ESTA ACTIVIDAD. LLUVIAS TORRENCIALES ESTAN OCURRIENDO COMO PARTE DE ESTA ACTIVIDAD Y PODRAN CAUSAR INDUNDACIONES LOCALIZADAS. NO INTENTE CONDUCIR SU VEHICULO A TRAVES DE CARRETERAS INUNDADAS. RELAMPAGOS FRECUENTES ESTAN OCURRIENDO COMO PARTE DE ESTA ACTIVIDAD. RELAMPAGOS PUEDEN CAER 10 MILLAS DE UNA TRONADA. REFUGIESE DENTRO DE UN EDIFICIO O VEHICULO. ACP/GL
The office that day
Everything else NWS JSJ issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 8, 1:05 AM CDT | Special Marine Warning | JSJ | 115 min | |
| May 8, 1:09 AM CDT | Special Marine Warning | JSJ | 111 min | |
| May 8, 2:13 AM CDT | Special Weather Statement | JSJ | 2 hr | |
| May 8, 2:25 AM CDT | Special Marine Warning | JSJ | 95 min | |
| May 8, 2:36 AM CDT | Special Weather Statement | JSJ | 54 min | |
| May 8, 2:47 AM CDT | Special Weather Statement | JSJ | 88 min | |
| May 8, 2:57 AM CDT | Special Marine Warning | JSJ | 63 min | |
| May 8, 3:17 AM CDT | Areal Flood Advisory | JSJ | 3 hr | |
| May 8, 3:23 AM CDT | Areal Flood Advisory | JSJ | 3 hr | |
| May 8, 3:34 AM CDT | Areal Flood Advisory | JSJ | 5 hr | |
| May 8, 3:55 AM CDT | Special Marine Warning | JSJ | 95 min | |
| May 8, 3:59 AM CDT | Special Marine Warning | JSJ | 91 min | |
| May 8, 4:05 AM CDT | Special Marine Warning | JSJ | 85 min | |
| May 8, 4:22 AM CDT | Areal Flood Advisory | JSJ | 3 hr | |
| May 8, 4:24 AM CDT | Areal Flood Advisory | JSJ | 3 hr | |
| May 8, 5:41 AM CDT | Special Marine Warning | JSJ | 49 min | |
| May 8, 6:26 AM CDT | Special Marine Warning | JSJ | 49 min | |
| May 8, 7:14 AM CDT | Special Marine Warning | JSJ | 61 min | |
| May 8, 8:06 AM CDT | Special Marine Warning | JSJ | 84 min | |
| May 8, 9:28 AM CDT | Special Marine Warning | JSJ | 62 min |
Nearby
Special Marine Warnings in Puerto Rico, 2016Every special marine warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive.